# SDR AALA202205207549

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737
- Aircraft serial: 33318
- Aircraft time: 28,569 hours, 11,936 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH FL 20 NOTICEABLE "PLASTIC" ODOR SMELL DISSIPATES. ACCOMPLISHED SMOKE ODOR FUMES JOB CARD 08L00021001 NO ODOR NOTED.
